# SDR GTIA9900931

- Difficulty date: March 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13512
- Make and model: Doug DC-9-32
- Aircraft serial: 48111
- System (JASC): 2612 · Fire Detection
- Part: Fire Handle
- Part number: 4915029503
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MHV - NR 2 ENGINE FIRE HANDLE SPINS TO LEFT AND RIGHT WHILE PUSHED IN AND DOES'NT CENTER IN DETENT.  REMOVED AND REPLACED ENGINE FIRE HANDLE IAW DC9 MM 76-20-1 PAGE 401 PARA 3, OPS CHECK GOOD.  (M)
